# SDR ABXA20241003182

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,538 hours, 29,824 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK FWD CABIN TEMP EICAS MSG  AC RETURNED TO BLOCK AND MTX GROUNDED AC . DEFERRED FOR DEPARTURE IAW MEL ABX-21-61-6-2 . AND RETURNED AC TO SERVICE AND DEPARTED
